# SDR C2XA09CL020

- Difficulty date: February 17, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 16,412 hours, 8,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 3474
- Condition: Faulty
- Location: Nr 1 Ac Pack
- Part time: 480 hours, 269 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2394 - THE CREW REPORTED A NR 1 PACK FAIL OUT OF EWR AT 15000.  ALSO RECEIVED A WING 1 A/ICE FAIL.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 PACK OVERPRESSURE SWITCH.  ALSO REPLACED THE NR 1 ENGINE BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
